# SDR S2YA00025

- Difficulty date: August 10, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE-IND - FLT 2160 - SHORTLY AFTER TAKEOFF, NORMAL ANTI-SKID FAILURE, PROX SYSTEM FAILURE AND OTHER CAS MESSAGE APPEARED.  THE FLIGHT CREW MADE AN AIR-TURN BACK TO MKE AND AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND A PIN PUSHED OUT OF THE RACK FOR THE PSEU BOX.  MAINTENANCE PERFORMED RETRACTION CHECK WITH NO FURTHER DEFECTS NOTED.  THE A/C WAS RETURNED TO SERVICE. (M)
